W.Y.C. Chen and L.L.M. Yang,
On Postnikov's hook length formula for binary trees,
European J. Combin. 29 (2008) 1563-1565.

Cited by

  1. A. Bozinovski and N. Ackovska, The binary tree roll operation: Definition, explanation and algorithm, Int. J. Comput. Appl. Technol. (0975-8887) 46 (2012) 40-47.

  2. W.Y.C. Chen, O.X.Q. Gao and P.L. Guo, Hook length formulas for trees by Han's expansion, Electron. J. Combin. 16 (2009) Research Paper 62, 16 pp.

  3. R.R.X. Du and F. Liu, (k, m)-Catalan numbers and hook length polynomials for plane trees, European J. Combin. 28 (2007) 1312-1321.

  4. I.M. Gessel, A refinement of Cayley's formula for trees, Electron. J. Combin. 11 (2004/06) Research Paper 27, 23 pp.

  5. G.-N. Han, Discovering hook length formulas by an expansion technique, Electron. J. Combin. 15 (2008) Research Paper 133, 41 pp.

  6. G.-N. Han, Yet another generalization of Postnikov's hook length formula for binary trees, SIAM J. Discrete Math. 23 (2009) 661-664.

  7. G.-N. Han, New hook length formulas for binary trees, Combinatorica 30 (2010) 253-256.

  8. F. Hivert, J.-C. Novelli and J.-Y. Thibon, Trees, functional equations, and combinatorial Hopf algebras, European J. Combin. 29 (2008) 1682-1695.

  9. Q.-H. Hou, An insertion algorithm and leaders of rooted trees, European J. Combin. 53 (2016) 35-44.

  10. B.R. Jones and K. Yeats, Tree hook length formulae, Feynman rules and B-series, arXiv:1412.6053.

  11. M. Kuba and A. Panholzer, Bilabelled increasing trees and hook-length formulae, European J. Combin. 33 (2012) 248-258.

  12. M. Kuba and A. Panholzer, Combinatorial families of multilabelled increasing trees and hook-length formulas, Descrete Math. 339 (2016) 227-254.

  13. L.L.M. Yang, Generalizations of Han's Hook Length Identities, arXiv:0805.0109.

  14. F. Liu, Hook length polynomials for plane forests of a certain type, Ann. Comb. 13 (2009) 315-322.

  15. J.W. Moon and L.L.M. Yang, Postnikov identities and Seo's formulas, Bull. Inst. Combin. Appl. 49 (2007) 21-31.

  16. A. Postnikov, Permutohedra, associahedra, and beyond, Int. Math. Res. Not. IMRN (2009) 1026-1106.

  17. G.N. Purohit, Enumeration of Trees And Labelled trees, Preprint.

  18. J.S. Ryals, Jr., Combinatorial Game Theory: An Introduction to Tree Topplers, Master Thesis, Georgia Southern University, 2015.

  19. Y.D. Sun and H.J. Zhang, Two kinds of hook length formulas for complete m-ary trees, Discrete Math. 309 (2009) 2584-2588.